# SDR DALA1107880137

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N137DL
- Make and model: Boeing 767332
- Aircraft serial: 25306
- Aircraft time: 60,849 hours, 26,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AT A CHECK EMERGENCY LIGHTS AFT ARE INOPERATIVE.  MX REPLACED THE BATTERY CHARGER.  SYS OPERATION  IS NORMAL.
